Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5636101, 7 pages
http://dx.doi.org/10.1155/2016/5636101
Research Article

On the Stability of Quadratic Functional Equations in -Spaces

College of Mathematics and Information Science, Hebei Normal University and Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024, China

Received 7 April 2016; Revised 22 May 2016; Accepted 27 June 2016

Academic Editor: Krzysztof Ciepliński

Copyright © 2016 Xiuzhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Hyers-Ulam-Rassias stability of quadratic functional equation and orthogonal stability of the Pexiderized quadratic functional equation in -spaces are proved.